# SDR 2002UALA01165

- Difficulty date: July 14, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Aircraft time: 42,238 hours, 22,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FRAME IS CRACKED STATION 400 STRINGER 9R PASSENGER SERVICE UNIT ATTACHMENT.   MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED DOUBLER REPAIR.
